# SDR A6WA2019062146675

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT ZERO AT 8000FT ON ARRIVAL AFTER SELECTING FLAPS 8. PERFORMED RESET PER AWA SUP 98-018G. FLAPS FAILED AGAIN WHEN RETRACTING  FROM 45 TO 30.
